MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C SK, MEDIUM, 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C SK, MEDIUM, 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDSM5
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Paralysis (1997)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two pdc sk devices at c5-6 and c6-7 on (b)(6) 2025.Patient stated that when she awoke from implantation surgery, she was paralyzed with only the ability to move her eyes.Patient stated that the surgeon told her that the implant was pushed too far posterior, and that the implant had smashed her spine, and he had to take it out.A dhr review found no anomalies associated with the complaint.Complaint trending found that the probability of occurrence is remote.The risk assessment was reviewed and hazards and harms associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The sk devices remain implanted in the patient and were not returned; therefore, no evaluation could be completed.Additionally, imaging was not provided.There were no anomalies identified during the complaint investigation.The patient's postoperative complications were likely caused by surgical technique.The submission is 1 of 2 devices involved in this event.
 
Event or Problem Description
A patient was implanted with two pdc sk devices at c5-6 and c6-7 on (b)(6) 2025.Patient stated that when she awoke from implantation surgery, she was paralyzed with only the ability to move her eyes.Patient stated that the surgeon told her that the implant was pushed too far posterior, and that the implant had smashed her spine, and he had to take it out.Patient spent one week in the icu, followed by a month at a spine rehab center, patient continues to go to pt three times a week and has been unable to return to work.Patient had to relearn how to walk and continues to have arm and hand numbness.

Brand Name
PRODISC C SK, MEDIUM, 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key23538306
Report Number3007494564-2025-00117
Device Sequence Number10027309
Product Code MJO
UDI-Device Identifier00843193113856
UDI-Public(01)00843193113856(17)300331(10)2025-0408
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDSM5
Device Catalogue NumberN/A
Device Lot Number2025-0408
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale